# SDR FDEA201007212635

- Difficulty date: July 21, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 35,767 hours, 18,071 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 10330
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE INDICATION.   PIGGY-BACKED KNOWN GOOD DETECTOR TO 11WA AND CKS  GOOD. REMOVED AND REPLACED 11WA IAW MM.
